# SDR AALA2018080769054

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 59,070 hours, 22,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS MISSING AT 34C.  REPLACED THE LENS IAW AMM 33-51-19.
